5 doctors weighed in:

What could cause frequent pvcs (benign) daily? Bupropion XL 150mg 3x daily, Prozac (fluoxetine) 20mg, or the combo? Also take 200mg modafinil, levothroid 88mcg.

5 doctors weighed in
Dr. Jacek Jodelka
Internal Medicine
4 doctors agree

In brief: Your medications

The Modafinil is a stimulant which can cause abnormal hearth rhythms.
Your levothroid, if not properly dosed could do it as well, ask your doctor for a blood test to make sure that dose is not too high for you. Being 58 years old, you could have heart problems unrelated to the medications. You should see a doctor to get this evaluated.

In brief: Your medications

The Modafinil is a stimulant which can cause abnormal hearth rhythms.
Your levothroid, if not properly dosed could do it as well, ask your doctor for a blood test to make sure that dose is not too high for you. Being 58 years old, you could have heart problems unrelated to the medications. You should see a doctor to get this evaluated.
Dr. Jacek Jodelka
Dr. Jacek Jodelka
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors